MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LFS PPS PPY PENOLITEDSTMICRSL104IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. LFS PPS PPY PENOLITEDSTMICRSL104IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142560488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporter (b)(6).The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch where they reported that there was leakage noted at the prepierced y-site during infusion.There was one quantity affected.There was unknown drug used and no unprotected chemo exposure.There was patient involvement, but no patient harm.
 
Additional Manufacturer Narrative
Received one used list #142560488, primary plum set for evaluation.The set was examined under uv light and the tube was not bonded concentrically with the inlet on the y-site.No damage or other anomalies were observed.Received three photos of the set.One photo showed the set in a bag and two photos showed the y-site.Leakage was observed around the inlet on the y-site.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.The complaint of leakage can be confirmed.The probable cause is due to a manual bonding error during manufacturing.D9 date returned to mfg: 9/3/2025.

Brand Name
LFS PPS PPY PENOLITEDSTMICRSL104IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22841680
Report Number9615050-2025-00394
Device Sequence Number9463661
Product Code FPA
UDI-Device Identifier10887787005230
UDI-Public(01)10887787005230(17)280101(10)14222022
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142560488
Device Lot Number14222022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRUG, UNKOWN MFR.
Patient SexUnknown